Tilting slice modules over minimal $2$-fundamental algebras

Volume 113 / 2008

Zygmunt Pogorza/ly, Karolina Szmyt Colloquium Mathematicum 113 (2008), 287-306 MSC: 16G20, 16G70. DOI: 10.4064/cm113-2-10

Abstract

A class of finite-dimensional algebras whose Auslander–Reiten quivers have starting but not generalized standard components is investigated. For these components the slices whose slice modules are tilting are considered. Moreover, the endomorphism algebras of tilting slice modules are characterized.

Authors

  • Zygmunt Pogorza/lyFaculty of Mathematics and
    Computer Science
    Nicholaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail
  • Karolina SzmytInstitute of Mathematics
    Kazimierz Wielki University in Bydgoszcz
    Chodkiewicza 30
    85-064 Bydgoszcz, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image